| Model Number |
H74939031501610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified left superficial femoral artery.A 5.0mmx150mmx150cm (4f) sterling mr balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for one minute.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k141150, k162350.